Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Adolf Fraenkel
Title: Ueber gewisse Teilbereiche und Erweiterungen von Ringen
Additional book information: Leipzig und Berlin, Teubner, 1916. 64 pp.

Review Information:

Reviewer: G. E. Wahlin
Journal: Bull. Amer. Math. Soc. 24 (1918), 493-496
DOI: https://doi.org/10.1090/S0002-9904-1918-03127-3
American Mathematical Society